# SDR AU000341

- Difficulty date: May 5, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 492239
- Condition: Corroded
- Location: Fuel Selector/Sh
- Part time: 10,387 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL SELECTOR VALVE SEVERELY CORRODED (RUSTED) INTERNALLY.  FOUND APPROXIMATELY 25 HOURS AFTER COMPLIANCE WITH AD/GEN/81.  A SECOND SELECTOR VALVE WAS ALSO FOUND IN THE SAME CONDITION.
